Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Period not coming still after Duphaston

I am trying to get pregnant and this is my 2nd cycle of Clomid. My menstruation is not regular so my doctor gave me Duphaston...I was told that my mens would come w/in 3-5 days after drinking the said meds. it is now the 6th day and I am just spotting and/or blood just goes out when I take a pee and there s not much of it.. I am taking Metformin for my sugar and I am not polycystic. What can I do to have my period?.I really want to have a baby. I am 41 y/o, 5 2, 120 lbs. Liza
Asked On : Sat, 21 May 2011
Answers:  1 Views:  1683
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
First you have to look after two matters,
1,keep your diabetes under control,
2,regularize your period.
After these two are alright chances of pregnancy is increased.
As you are of 41 yrs you should proceed accordingly.
Some time procedure of D and C may be helpful,for this you can discuss with your gynaec specialist.
ok and bye.
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor